# SDR TWAA0003101

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26205
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582243
- Condition: Worn
- Location: Row 1 - 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE ON RT SIDE OF AIRCRAFT ROWS 1 THROUGH 3 AND FWD GALLEY.  REPLACED POWER SUPPLY.  CHECK-C 2-15-00 GSO.
